# SDR IPXA2016062004842

- Difficulty date: June 14, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 67,722 hours, 13,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: WSP0798505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:M15, RIGID CARGO BARRIER WALL HAS CORROSION AT FLOOR ATTACH FITTINGS.  R & R RIGID CARGO BARRIER WALL IAW EO MD11-2520-58701-D AND AMM 25-59-13-400-801.
